You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Faithful Representations of Lie Algebras
Annals of Mathematics
Second Series, Vol. 50, No. 1 (Jan., 1949), pp. 68-76
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/1969352
Page Count: 9
You can always find the topics here!Topics: Algebra, Linear transformations, Mathematical theorems, Logical proofs, Linear algebra, Polynomials, Homomorphisms, Mathematics, Induction assumption, Abstract algebra
Were these topics helpful?See something inaccurate? Let us know!